# SDR AALA201712189073

- Difficulty date: December 17, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 30,809 hours, 10,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS MISSING AT THE L4 DOOR. INSTALLED A NEW LENS IAW AMM 33-50-00.
